# SDR AALA20150907003

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 19,858 hours, 7,716 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT FROM CRUISE LE FLAPS TRANSIT LIGHT ILLUMINATED.  NR 1 SLAT GREEN LIGHT ON OVERHEAD ON.  PERFORMED BITE OF FSEU WITH NO CURRENT FAULTS RETURNED.  FOUND S994 TARGET GAP OUT OF LIMITS, ADJUSTED GAP.  PERFORMED OPERATIONAL CHECK IAW AMM 27-88-11.  ACCOMPLISHED PROXIMITY SENSOR TEST AFTER RE-GAP.  ALL TEST ARE NORMAL IAW AMM 27-81-11.  AFTER RE-GAP ALL INDICATION ARE NORMAL IAW AMM 27-88-00.
